Had an accident and took Plan B about 30 min after. A few days later, started bleeding heavy like a period. Currently on day 3 of bleeding and it has slowed down to about pantiliner amount. Went to urinate earlier and felt something slide out slowly. Looked and saw a slimy blob of mucus tinged with red and pink blood. So much mucus left around vagina that i had to shower. Is this normal? Can anyone relate?
Plan B can thicken the cervical mucus, & the blood can come away with it, too.
I've had this with Plan B, & also know, from women on this Site, that it's common.
The thickness of the mucus varies for everyone.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Jun 2014 • 1 answer
Updated 5 Mar 2019 • 2 answers
Updated 19 Sep 2015 • 1 answer
Updated 22 Sep 2018 • 4 answers
Updated 23 Nov 2016 • 2 answers